# SDR QMLA2016070516072

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N245AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7154
- Aircraft time: 1,667 hours, 7,451 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 350A23428120
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Airbus
- Component part number: 350A2300600158
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRWORTHINESS CHECK, FOUND CRACK IN BATTERY COMPARTMENT DOOR FRAME, UPPER AFT RADIUS ON L/H SIDE OF TAILBOOM.  REMOVED PAINT AND CONFIRMED SUSPICION ON CRACK THROUGH DOUBLER AS WELL AS SKIN UNDERNEATH AS SEEN FROM INSIDE THE TB WITH MIRROR.
